Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniform $ L\sp 2$-weighted Sobolev inequalities


Authors: Filippo Chiarenza and Alberto Ruiz
Journal: Proc. Amer. Math. Soc. 112 (1991), 53-64
MSC: Primary 46E35; Secondary 35J15
DOI: https://doi.org/10.1090/S0002-9939-1991-1055768-5
MathSciNet review: 1055768
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the inequality (1) for weights $ w$ in a class which contains the class $ {J_p},p > (n - 1)/2$, introduced by C. Fefferman and D. H. Phong in studying eigenvalues of Schrödinger operators. In our case, $ C$ is independent of the lower order terms of $ P$. As a consequence we prove unique continuation theorem for solutions of $ \Delta + V,V$ in the same class.


References [Enhancements On Off] (What's this?)

  • [CS] S. Chanillo and E. Sawyer, Unique continuation for $ \Delta + V$ and the C. Fefferman-Phong class, preprint.
  • [CW] S. Chanillo and R. L. Wheeden, $ {L^p}$ estimates for fractional integrals and Sobolev inequalities with applications to Schrodinger operators, Comm. Partial Differential Equations 10 (1985), 1077-1116. MR 806256 (87d:42028)
  • [F] C. Fefferman, A note on spherical summation multipliers, Israel J. Math. MR 0320624 (47:9160)
  • [FP] C. Fefferman and D. H. Phong, Lower bounds for Schrodinger equations, J. Eqs. aux dérivées partielle. Saint Jean de Monts, 1982, pp. 129-205. MR 672274 (84a:35218)
  • [GR] J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted norms inequalities and related topics, North-Holland, Amsterdam, 1985. MR 807149 (87d:42023)
  • [GS] I. M. Gelfand and G. E. Shilov, Generalized functions, vol. 1, New York, Academic Press, 1964. MR 0166596 (29:3869)
  • [K] C. Kenig, Restriction theorems, Carleman estimates, uniform Sobolev inequalities and unique continuation, Harmonic Analysis and PDES (Proceedings, el Escorial, 1987), Lecture Notes in Math., vol. 1384, Springer-Verlag, New York, 1989. MR 1013816 (90m:35016)
  • [KRS] C. Kenig, A. Ruiz, and C. Sogge, Uniform Sobolev inequalities and unique continuation for second order constant coefficients differential operators, Duke Math. J. 55 (1987), 329-347. MR 894584 (88d:35037)
  • [KW] D. Kurtz and R. L. Wheeden, Results on weighted norm inequalities for multipliers, Trans. Amer. Math. Soc. 255 (1979), 343-362. MR 542885 (81j:42021)
  • [R] J. L. Rubio de Francia, Factorization theory and $ {A_p}$ weights, Amer. J. Math. 106 (1984), 533-543.
  • [T] P. Tomas, A restriction theorem for the Fourier transform, Bull. Amer. Math. Soc. 81 (1975), 477-478. MR 0358216 (50:10681)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 35J15

Retrieve articles in all journals with MSC: 46E35, 35J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1055768-5
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society